# SDR DALA2014111706135

- Difficulty date: October 26, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DENTED BS 520 BETWEEN S27-28R.  REPAIRED THE SKIN IAW ER/A 504710 -14, REV 3.
